Alert archive / Oklahoma / Flash Flood Warnings in 2004

Flash Flood Warning 40, NWS Tulsa, OK

October 7, 2004Creek County, Oklahoma

NWS Tulsa, OK issued this flash flood warning at Oct 7, 2004, 7:24 PM CDT for Creek County, Oklahoma. It was in force for 96 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 7, 2004, 7:24 PM CDT (00:24 UTC)
Expired
Oct 7, 2004, 9:00 PM CDT
In force
96 min
Issued by
NWS Tulsa, OK
Area
Counties, with a storm outline in the text

County Creek County, OK

The radar

The Tulsa radar (KINX), 53 km from the middle of the area, began a volume at 00:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 0.4 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2004-10-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2004-10-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 118 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1248 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
118 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KTSA 080025
FFWTUL
OKC037-080200-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
724 PM CDT THU OCT 7 2004

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* FLASH FLOOD WARNING FOR
  EASTERN CREEK COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 900 PM CDT

* AT 724 PM CDT RADAR INDICATED THUNDERSTORMS WITH VERY HEAVY RAIN
  ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF KELLYVILLE TO 5
  MILES NORTHEAST OF SAPULPA...MOVING NORTHEAST AT 15 MPH.  RADAR    
  INDICATES THAT 3 TO 4 INCHES OF RAIN HAS ALREADY FALLEN OVER THE   
  WARNED AREA. ANOTHER 1 TO 2 INCHES WILL BE POSSIBLE THROUGH 900    
  PM CDT.

* SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY THE HEAVY RAIN
  INCLUDE MOUNDS...KIEFER...KELLYVILLE AND SAPULPA.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

LAT...LON 3587 9603 3603 9604 3610 9603 3608 9627
      3587 9621

$$
1 follow-up statement
000 
WGUS74 KTSA 080114
FFSTUL
OKC037-143-080200-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
808 PM CDT THU OCT 7 2004

...FLASH FLOOD WARNING CONTINUES FOR TULSA AND EASTERN CREEK         
   COUNTIES UNTIL 900 PM CDT...

AT 808 PM CDT...RADAR CONTINUED TO SHOW SHOWERS WITH A FEW EMBEDDED 
THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES EAST OF TULSA TO 
NEAR SAPULPA...MOVING NORTHEAST AT 20 MPH.  

RADAR INDICATES THAT 4 TO 5 INCHES OF RAIN HAS ALREADY FALLEN OVER 
EASTERN CREEK COUNTY AND CENTRAL TULSA COUNTY.  THE SHOWER AND 
THUNDERSTORM  ACTIVITY HAS BEGUN TO WEAKEN AND IS EXPECTED TO SHIFT 
EAST OF THE WARNED AREA 900 PM CDT.  THERE HAVE BEEN NUMEROUS 
REPORTS OF STREET FLOODING IN THE CITIES OF SAPULPA AND 
TULSA...INCLUDING SEVERAL ROAD CLOSURES.  

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW 
MUCH WATER IS ON THE ROADS. IT ONLY TAKES TWO FEET OF RUSHING WATER 
TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. MOTORISTS 
SHOULD NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TAKE A DIFFERENT 
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR IS
OCCURRING. RESIDENTS LIVING ALONG STREAMS...CREEKS AND DRAINAGE
DITCHES SHOULD BE READY TO TAKE IMMEDIATE ACTION IF FLOODING IS
OBSERVED. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATER BY FOOT OR BY
AUTO...YOU MAY BE SWEPT AWAY BY THE STRONG CURRENT. IT ONLY TAKES TWO
FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND
PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT
UNTIL THE WATER RECEDES.

LAT...LON 3607 9575 3594 9625 3608 9618 3624 9577

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Oct 7, 3:05 PM CDT, 4 hours 19 minutes earlier.

Area forecast discussion, Oct 7, 3:05 PM CDT, 4 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OKLAHOMA
305 PM CDT THU OCT 7 2004

ISENTROPIC LIFT AND A MID-LEVEL SHORTWAVE TRAVERSING THE AREA HAVE
COMBINED FORCES TO PRODUCE SCATTERED SHOWERS AND THUNDERSTORMS
ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THIS AFTERNOON. LOW
LEVEL MOISTURE SEEMS PLENTIFUL AS SURFACE DEW POINTS HAVE RISEN INTO
THE MID 60S TO LOWER 70S ACROSS MUCH OF THE REGION THIS AFTERNOON.
SOME OF THE THUNDERSTORMS COULD BECOME SEVERE LATE THIS AFTERNOON
AND EARLY THIS EVENING ACROSS WESTERN AND SOUTHERN SECTIONS OF THE
AREA AS CAPE VALUES HAVE RISEN INTO THE 1000 J/KG TO 3000 J/KG
RANGE. LI VALUES ARE ALSO FAVORABLE WITH VALUES IN THE -2 TO -4
RANGE.

THE CHANCES OF SHOWERS AND THUNDERSTORMS WILL REMAIN HIGH THROUGH
FRIDAY ACROSS MUCH OF THE AREA AS ISENTROPIC LIFT CONTINUES TO BE
EVIDENT AND A MID LEVEL TROF REMAINS JUST TO OUR WEST. WILL BEGIN TO
TAPER OFF POPS FROM WEST TO EAST FRIDAY NIGHT INTO SATURDAY AS THE
MID LEVEL TROF BISECTS THE AREA FROM NORTHEAST TO SOUTHWEST.

SOME DRIER AIR WILL MOVE INTO THE REGION FRIDAY NIGHT AND INTO
SATURDAY AS THE LOW LEVEL FLOW BECOMES MORE EAST-NORTHEASTERLY
AS AN AREA OF LOW PRESSURE MOVES ALONG THE SOUTHWEST LOUISIANA
COAST. HOWEVER...WILL KEEP SOME FORM OF POPS IN THE FORECAST THROUGH
SUNDAY AS A MID-LEVEL LOW CUTS OFF OVER SOUTHERN OKLAHOMA. FORECAST
FOR SUNDAY INTO MONDAY IS BASED MORE ON THE GFS MODEL WHICH TAKES
THE LOW IN THE GULF OF MEXICO OFF TO THE NORTHEAST AND INTO LOWER
MISSISSIPPI VALLEY BY SUNDAY NIGHT. POPS WILL NEED TO BE RAISED ON
SUNDAY IF THE ETA IS CORRECT AND THE LOW MOVES INTO NORTHEAST
OKLAHOMA BY SUNDAY NIGHT.

THE MONDAY THROUGH WEDNESDAY TIME FRAME IS EXPECTED TO BE DRY AS
HIGH PRESSURE BUILDS INTO THE AREA AT THE SURFACE AND ALOFT. THE
NEXT CHANCE OF SHOWERS AND THUNDERSTORMS WILL COME AS WE MOVE INTO
WEDNESDAY NIGHT AND THURSDAY AS A STRONG COLD FRONT APPROACHES FROM
THE NORTH. ONLY WENT WITH SLIGHT CHANCE POPS WITH FRONTAL PASSAGE AT
THIS TIME. HOWEVER...POPS MAY NEED TO BE ADJUSTED UPWARD WITH LATER
FORECASTS IF MOISTURE RETURN IS GREATER THAN CURRENTLY INDICATED.

PRELIM NUMBERS:

TUL    65   78   57   71 /  70   50   30   20
FSM    64   72   60   73 / 100  100   60   50
MLC    65   74   57   73 /  70   60   40   40
BVO    63   78   55   74 /  80   40   20   20
FYV    63   69   54   68 / 100  100   50   50
BYV    62   68   54   67 / 100  100   50   50
MKO    64   73   56   71 /  80   60   40   50
MIO    64   75   55   72 /  90   60   30   20
F10    64   76   57   71 /  60   50   30   40
HHW    68   75   60   74 /  80   70   50   40

FORECAST ID= 10

.TSA WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
OK...NONE.
Hazardous weather outlook, Oct 7, 3:45 PM CDT, 3 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
345 PM CDT THU OCT 7 2004

ARZ001-002-010-011-019-020-029-OKZ049-053>076-081000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
345 PM CDT THU OCT 7 2004

...ISOLATED SEVERE THUNDERSTORMS POSSIBLE ACROSS EASTERN OKLAHOMA
   THROUGH MID EVENING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA
	ONSET...LATE AFTERNOON THROUGH MID EVENING

HEAVY RAIN.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA/NORTHWEST ARKANSAS
	ONSET...LATE AFTERNOON THROUGH TONIGHT

DISCUSSION...
SCATTERED STRONG THUNDERSTORMS HAVE DEVELOPED ACROSS A LARGE PORTION
OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS IN ASSOCIATION WITH AN
APPROACHING UPPER LEVEL DISTURBANCE.  ADDITIONAL SURFACE BASED
CONVECTION WAS DEVELOPING ALONG A WEAK SURFACE BOUNDARY CURRENTLY
LOCATED JUST WEST OF A BARTLESVILLE...BRISTOW LINE.  AHEAD OF THIS
BOUNDARY THE ATMOSPHERE HAS BECOME MODERATELY UNSTABLE WITH SURFACE
BASED CAPES AROUND 2000 J/KG.  ADDITIONAL THUNDERSTORM DEVELOPMENT
IS LIKELY THROUGH EARLY EVENING ACROSS EASTERN OKLAHOMA.  A FEW OF
THESE STORMS COULD BRIEFLY REACH SEVERE LIMITS WITH PENNY SIZE HAIL
AND DAMAGING WINDS TO 60 MPH.  IN ADDITION...THE STRONGER STORMS
WILL CONTAIN VERY HEAVY RAIN WITH THE THREAT FOR LOCALIZED FLOODING
OF LOW LYING AREAS.

THE SHOWER AND THUNDERSTORM ACTIVITY WILL LIKELY CONTINUE TONIGHT
INTO FRIDAY ACROSS NORTHWEST ARKANSAS AND FAR SOUTHEAST OKLAHOMA.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE REQUIRED LATE THIS AFTERNOON OR
EARLY EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...NO HAZARDS.
TUESDAY...NO HAZARDS.
WEDNESDAY...THUNDERSTORM POTENTIAL.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION

In the hours before

Special weather statement, Oct 7, 2:33 PM CDT, 4 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
233 PM CDT THU OCT 7 2004

OKZ049-075-072030-
LATIMER OK-PUSHMATAHA OK-
233 PM CDT THU OCT 7 2004

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 330 PM CDT
FOR THE FOLLOWING COUNTIES:
IN SOUTHEAST OKLAHOMA
     LATIMER AND NORTHERN PUSHMATAHA

AT 233 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
STANLEY...MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...YANUSH...BENGAL...CLAYTON...
STANLEY...TUSKAHOMA...KIAMICHI AND SARDIS.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
Special weather statement, Oct 7, 2:35 PM CDT, 4 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
235 PM CDT THU OCT 7 2004

OKZ070-072030-
MUSKOGEE OK-
235 PM CDT THU OCT 7 2004

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 330 PM CDT
FOR THE FOLLOWING COUNTY:
IN EAST CENTRAL OKLAHOMA
     EASTERN MUSKOGEE

AT 235 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES
WEST OF KEEFETON...MOVING NORTHEAST AT 25 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...KEEFETON...OKTAHA...
SUMMIT...BRAGGS AND FORT GIBSON.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH.
Local storm report, Oct 7, 3:17 PM CDT, 4 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
317 PM CDT THU OCT 07 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0250 PM     HAIL             SARDIS                  34.67N 95.41W
10/07/2004  0.75 INCH        PUSHMATAHA         OK   PUBLIC

&&

NK
Special weather statement, Oct 7, 4:08 PM CDT, 3 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
408 PM CDT THU OCT 7 2004

OKZ064-072215-
CREEK OK-
408 PM CDT THU OCT 7 2004

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 515 PM CDT
FOR THE FOLLOWING COUNTY:
IN NORTHEAST OKLAHOMA
     EASTERN CREEK

AT 408 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 12
MILES WEST OF SAPULPA...MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...SAPULPA.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
Special weather statement, Oct 7, 4:30 PM CDT, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
430 PM CDT THU OCT 7 2004

OKZ060-072230-
TULSA OK-
430 PM CDT THU OCT 7 2004

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 530 PM CDT
FOR THE FOLLOWING COUNTY:
IN NORTHEAST OKLAHOMA
     TULSA

AT 430 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES EAST OF SKIATOOK TO GRAY TO 7 MILES
SOUTHWEST OF GLENPOOL...MOVING NORTHEAST AT 15 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...GRAY...TULSA...SAND
SPRINGS...JENKS...OWASSO...GLENPOOL...SPERRY...SKIATOOK AND
COLLINSVILLE.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

IN ADDITION...VERY HEAVY RAINFALL WILL CAUSE PONDING ON AREA
ROADWAYS AND STREET FLOODING IN LOW LYING AREAS.  MOTORISTS ARE
URGED TO USE CAUTION...DO NOT DRIVE INTO AREAS WHERE WATER COVERS
THE ROADWAY TO UNKNOWN DEPTHS.
Special weather statement, Oct 7, 6:59 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
659 PM CDT THU OCT 7 2004

OKZ060-080100-
TULSA OK-
659 PM CDT THU OCT 7 2004

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 800 PM CDT
FOR THE FOLLOWING COUNTY:
IN NORTHEAST OKLAHOMA
     TULSA

AT 659 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 5 MILES NORTHEAST OF TULSA TO JENKS...MOVING
EAST AT 20 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...TULSA...JENKS AND BROKEN ARROW.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

IN ADDITION...VERY HEAVY RAINFALL WILL CAUSE PONDING ON AREA
ROADWAYS AND STREET FLOODING IN LOW LYING AREAS.  MOTORISTS ARE
URGED TO USE CAUTION WHILE DRIVING. DO NOT DRIVE INTO AREAS WHERE
WATER COVERS THE ROADWAY TO UNKNOWN DEPTHS.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 7, 7:04 PM CDTFlash Flood WarningTSATulsa116 min
Oct 7, 7:39 PM CDTSevere Thunderstorm WarningTSARogers51 min

Nearby

Flash Flood Warnings in Oklahoma, 2004Every flash flood warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.